Quantum random walks with general particle states

Belton, Alexander C. R. (2014) Quantum random walks with general particle states. Communications in Mathematical Physics, 328 (2). pp. 573-596. ISSN 0010-3616

Full text not available from this repository.

Abstract

A convergence theorem is obtained for quantum random walks with particles in an arbitrary normal state. This unifies and extends previous work on repeated-interactions models, including that of Attal and Pautrat (Ann Henri Poincaré 7:59-104 2006) and Belton (J Lond Math Soc 81:412-434, 2010; Commun Math Phys 300:317-329, 2010). When the random-walk generator acts by ampliation and either multiplication or conjugation by a unitary operator, it is shown that the quantum stochastic cocycle which arises in the limit is driven by a unitary process.

Item Type: Journal Article
Journal or Publication Title: Communications in Mathematical Physics
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 65540
Deposited By: ep_importer_pure
Deposited On: 02 Jul 2013 14:55
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:14
URI: https://eprints.lancs.ac.uk/id/eprint/65540

Actions (login required)

View Item View Item